# SDR 06FDEA01002

- Difficulty date: March 11, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 49,905 hours, 12,018 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin Panel
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT, UNDER FLOOR AREA, CENTER WING TANK TOP SURFACE FOUND WITH CORROSION FS STA 1204 RBL 107.
